# SDR AALA991904

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AA
- Make and model: Boeing 727223
- Aircraft serial: 20987
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Accy Unit
- Part number: AAP2448A
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1021 - AFTER TAKEOFF UPON GEAR RETRACTION, RED LEFT GEAR WARNING LIGHT REMAINED ILLUMINATED.  ALL OTHER INDICATIONS AND FUNCTIONS NORMAL.  JACKED AIRCRAFT, OPERATED GEAR SEVERAL TIMES.  UNABLE TO DUPLICATE PROBLEM.  REPLACED LANDING GEAR ACCESSORY UNIT AS PRECAUTION.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
